Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Closed Thread
 
Thread Tools Display Modes
Old March 30th, 2011, 09:26 PM   #1
Gps108
New Member
 
Gps108's Forum Picture
 
Name: Christian
Join Date: April 30, 2010
Location: Lakewood Colorado
Gender: Male
Question eating side affects

dose any one els have thees and are there any ways to get rid of thees
Gps108 is offline  
Old March 30th, 2011, 10:07 PM   #2
Alexithymia
Nice Poster
 
Alexithymia's Forum Picture
 
Name: Mark
Join Date: November 21, 2010
Location: Indiana
Age: 20
Gender: Male
Blog Entries: 4
Default Re: eating side affects

Huh? Explain more!


Success isn't the opposite of failure;
success is the path that everyone must take
- though it might be filled with hardships -
in order to achieve whatever it is they wish to accomplish.
Alexithymia is offline  
Old March 31st, 2011, 03:15 PM   #3
Dimitri
----ΣΑΕ----
 
Dimitri's Forum Picture
 
Name: Robert
Join Date: December 5, 2010
Location: Ohio
Age: 26
Gender: Male
Blog Entries: 30
Default Re: eating side affects

Dude, I know exactly what you are talking about. I struggle with that all of the time. I am 18 and I weigh 150lb. and that ticks me off to no end. I have been on cencerta for about 10 years now. It helps so much with the concentration but it greatly depresses the appetite. There is really nothing you can do about it. The only thing that I can think of is asking your physician if you could change medications. If you have anymore questions send me a message.

The information provided by myself is not a substitute for that of a LICENSED PHYSICIAN.
----
Quote:
“Happiness can be found, even in the darkest of times, if one only remembers to turn on the light.”
Quote:
“Differences of habit and language are nothing at all if our aims are identical and our hearts are open.”
Dimitri is offline  
Old April 1st, 2011, 03:29 PM   #4
CantLiveWithoutYou
Banned
 
Join Date: February 13, 2011
Location: Ameriaustraeuroantarafricasia
Age: 22
Gender: Male
Blog Entries: 4
Default Re: eating side affects

You people try being fat, see how much you want that medicine back then.
CantLiveWithoutYou is offline  
Old April 1st, 2011, 08:15 PM   #5
Dimitri
----ΣΑΕ----
 
Dimitri's Forum Picture
 
Name: Robert
Join Date: December 5, 2010
Location: Ohio
Age: 26
Gender: Male
Blog Entries: 30
Default Re: eating side affects

No, I am trying to gain weight so I can be at my actual doctor recomended weight. I am about 20 lbs under weight.

The information provided by myself is not a substitute for that of a LICENSED PHYSICIAN.
----
Quote:
“Happiness can be found, even in the darkest of times, if one only remembers to turn on the light.”
Quote:
“Differences of habit and language are nothing at all if our aims are identical and our hearts are open.”
Dimitri is offline  
Old April 6th, 2011, 04:39 AM   #6
leen
New Member
 
leen's Forum Picture
 
Join Date: April 5, 2011
Location: Germany
Gender: Female
Default Re: eating side affects

i know what you're talking about... i'm taking ritalin right now, earlier i used to take equasym, and i nearly completely lost my appetite... i only can eat in the evening now, when the medicine's impact stops, it drives my parents nuts because they are so worried about me but my doctor says it's fine... and all my friends are jealous because they want to lose weight so easily as well^^
but sometimes i'm really concerned about it... i'm taking add medicine for several years now and in the last two years it started showing that huge impact, i wonder if it'll go on like that and what to do then... =/

(\_/)
(o.o)
(___)
...evil bunny...
leen is offline  
Old April 13th, 2011, 01:25 PM   #7
Baldwin
Banned
 
Join Date: April 13, 2011
Gender: Undisclosed
Default Re: eating side affects

This thread is not making me wise to answer. lolz
I never heard about eating side effects... Are you talking about eating disorder...?
Explain it dear..
Baldwin is offline  
Old April 15th, 2011, 02:15 PM   #8
randy.boii
Member++
 
randy.boii's Forum Picture
 
Join Date: January 6, 2011
Location: n/a
Age: 23
Gender: Undisclosed
Default Re: eating side affects

ya i use to b rly big b4 i took concerta but now i lost so much weight cuz i dont eat on it haha
randy.boii is offline  
Old April 26th, 2011, 10:07 AM   #9
Nevermore
Nice Poster
 
Nevermore's Forum Picture
 
Name: Sammy <3
Join Date: November 5, 2010
Age: 22
Gender: Female
Blog Entries: 4
Default Re: eating side affects

Can't get rid of the side affect just keep trying to eat. I liked it because I hate eating. Try a different medication if you don't like the side affects and talk to your doctor.


Charlie Girl and Ichigo are my Wiccan sisers
Animal Luverrr is my lil sis <3
Nevermore is offline  
Old May 8th, 2011, 01:15 AM   #10
MyConfusion
New Member
 
Name: Sarah
Join Date: April 30, 2011
Location: New Zealand
Age: 22
Gender: Female
Default Re: eating side affects

Try eating after school nibbling on small snacks I did that and it helped but mainly eat in small amounts often also depends what meds your on for it for example when I was on ritalin years ago I just didn't eat dinner it took me 3 hours a night to eat. After that our govt stopped funding so I went on rubifin it didn't really affect me that much hunger wise. That was 3ish years ago and now and I'm on concerta and I still eat the same lunch as when I was 5 but am normal weight. I eat when I get home. Hope this helps
MyConfusion is offline  
Old August 1st, 2011, 11:55 PM   #11
JRwulf64
Member
 
JRwulf64's Forum Picture
 
Name: Joey
Join Date: February 6, 2011
Location: Longmeadow Massachusetts
Age: 22
Gender: Male
Blog Entries: 1
Default Re: eating side affects

i rarely eat now that im on meds. its like a side effect of ADD/ADHD meds is anorexia or something

17 - C/O 2014
Love Lacrosse With All My Heart
JRwulf64 is offline  
Old August 4th, 2011, 10:35 PM   #12
PandaBear
Junior Member+
 
PandaBear's Forum Picture
 
Name: Jon
Join Date: January 5, 2011
Location: Massachusetts
Gender: Male
Default Re: eating side affects

Yes, it has a very significant impact on my appetite as well. If I don't eat it, I can eat a ton, however when I do take it, I literally cannot eat anything while it's working. I normally end up eating before I take it, so I can at least get some food in me for the day ahead. I guess I can't complain, as it helps me maintain my weight and sometimes even lose it.

GovChat Chat Moderator.
("PandaBear", "Stealth")
PandaBear is offline  
Old August 9th, 2011, 10:19 PM   #13
Xilo
Junior Member+
 
Xilo's Forum Picture
 
Name: Ammon
Join Date: August 5, 2011
Location: My Cave
Age: 22
Gender: Male
Default Re: eating side affects

I had this problem too. It hurt my stomach because I would not be hungry and would not eat. That was when I took concerta. I take Vyvance now, and my appetite is still there.

WATCH OUT HERE COMEZ............... XILO!!!!!

I love music, play the violin, piano, and trumpet. ♪♫♪♪♫
I and 15, straight, and LDS
.

PM me!
Xilo is offline  
Old August 11th, 2011, 07:45 PM   #14
Comatose
Junior Member+
 
Comatose's Forum Picture
 
Name: Joely
Join Date: July 1, 2011
Location: Sydney, Australia.
Age: 24
Gender: Female
Default Re: eating side affects

Try eating before or right after you take your medication. This sometimes helps with me. Though, I don't mind not eating for days... :/
Comatose is offline  
Old August 27th, 2011, 12:00 PM   #15
Megson
Member++
 
Megson's Forum Picture
 
Name: Megan
Join Date: August 17, 2011
Location: Ohio
Age: 23
Gender: Female
Default Re: eating side affects

YES! I used to take ADD medication, and it helped with concentrating...but it made me feel depressed and I was NEVER hungry. I felt sick just thinking about eating anything.
Megson is offline  
Old September 28th, 2011, 10:48 AM   #16
Zebadiah
New Member
 
Name: Zebadiah
Join Date: September 26, 2011
Location: NEW YORK
Gender: Male
Default Re: eating side affects

There is no side effect of the eating if we adopt the moderation in the use of the food. If we use the wrong choice of the food then we must have to face the problem of the stomach and many more.

Zebadiah
Zebadiah is offline  
Old September 28th, 2011, 07:38 PM   #17
Sogeking
An Old Ghost
 
Sogeking's Forum Picture
 
Join Date: October 19, 2007
Gender: Male
Default Re: eating side affects

Please don't bump old threads.
Sogeking is offline  
Closed Thread

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 12:03 PM.


Powered by vBulletin®
Copyright©2000 - 2018
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.
Copyright © 2004 - 2018, VirtualTeen.org